# SDR DALA2024092009269

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 13,094 hours, 5,987 cycles
- System (JASC): 6100 · Propeller System
- Part: Slat Track
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACT NBR 5 UPPER FWD SURFACE (2 LOCATIONS) REQUIRES NDT INSPECTION PER AMDS W/C 5742-01028-02B. PERFORMED EDDY CURRENT INSPECTION IAW ANDTP BD500-A-J51-01-20- 01AAA-353A-A. NO DEFECTS NOTED. (LP# 0565092)
